Hi Ginger with the increase in meds it could be a reaction. Also tylenol, when taken often is very toxic. It is just like drinking alcohol on a daily basis. Very hard on the liver. Some say it can cause rebound headaches... I don't know if this is the case with you, seeing that you are also increasing another medicine at the same time. I would try dropping back down to your original dose and see if that helps (if you can do this safely). If it doesn't I would switch to a better med for the pain. Personally, I would try switching between ibuprofen and tylenol (use one for three days and then switch to the other for three days, etc.) and see if that helps. If tylenol is the only thing that works, then you have a little bit of a dilemna. Then you may want to pursue different prescriptions pain relief options like a triptan and maybe toradol, or etodolac, or indomethicin. The only issue with taking to much ibuprofen daily is ulcers. The risk is even greater with a stronger NSAID. But with tylenol you run the risk of liver disease, especially if you drink any alcohol at all, even in moderation.
Because you have the nausea and vomitting you may want to ask your GP about relpax. This is a triptan that works well against headaches and the nausea. Relpax is expensive. Imitrex has a generic available and you could use that with promethazine which is an anti-nausea med. I have used all three and Replax is the better for me, but the others do work. Imitrex I think is 20 bucks less expensive than Relpax per pill. I don't know if you have insurance or not. That is a big deal with some of these meds. Otherwise my favorite of triptans has always been Maxalt. I have used it for 8 years. Works very well.
Hope this helps.